# SDR 2004UALA00331

- Difficulty date: April 12, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 26,640 hours, 4,186 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 18g/23g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT AISLE SEATS 18G AND 23G.  REPLACED LIGHT ASSY.
